A 43-year-old male asked:
Can avocado make gerd worse?
1 doctor answer • 1 doctor weighed in
Psychiatry 25 years experience
It might: They are high in fats which may increase acid reflux symptoms
70 viewsAnswered Jun 07, 2020
A 21-year-old member asked:
Are there any medications that can make GERD worse?
2 doctor answers • 6 doctors weighed in
Dr. Randy Burgettanswered
General Practice 9 years experience
Yes: Gerd can be exacerbated by many different drugs, including anticholinergics, beta blockers, bronchodilators used for asthma, calcium channel blockers, Dopamine agonists, sedatives, and tricyclic anti-depressants. It is best to talk with your physician if you are on other medications to see if they may cause your gerd symptoms to worsen.
6.1k viewsReviewed >2 years ago
A 38-year-old member asked:
What makes GERD symptoms worse?
2 doctor answers • 4 doctors weighed in
Gastroenterology 27 years experience
6.3k viewsReviewed >2 years ago
Last updated Jun 19, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.